Paper reference : JTC-5 / M - 06 [Draft]
Contribution by : Secretariat

: Working Arrangement Subject

		_
Date	Time	Programs
Day 1 18 October 2023 (Wednesday)	09:00 - 09:30 (BRM Time) 09:30 - 10.00 (THA Time)	Virtual connection setup
		Opening Session
	09:30 - 10:00 (BRM Time) 10:00 - 10:30 (THA Time)	Welcome Remarks by the Head of Myanmar delegation
		Reciprocal Remarks by the Head of Thai delegation
		Adoption of Agenda
		Adoption of Working Arrangement
	30 Minutes	Photography Session and Coffee break
	10:30 - 12:00 (BRM Time) 11:00 - 12:30 (THA Time)	Plenary Session 1
		Exchange of Information
		Matter Arising from JTC-4
		<ul> <li>Frequency Registration and Notification</li> </ul>
		Compilation of Agreed Band Plans,
		Coordination Parameters, and Registration Procedure
		<ul> <li>Common Frequency for Thailand - Myanmar for Use during Emergency Situation</li> </ul>
	12:00 - 13:30 (BRM Time) 12:30 - 14.00 (THA Time)	Lunch
	13:30 - 15:00 (BRM Time) 14:00 - 15.30 (THA Time)	Plenary Session 2
		Broadcasting Service
		<ul> <li>Television Broadcasting Service</li> </ul>
		Sound Broadcasting Services
	15 Minutes	Coffee Break
	15:15 - 16:30 (BRM Time) 15:45 - 17.00 (THA Time)	Plenary Session 3
		Broadcasting Service
		Television Broadcasting Service     Service     Service
		Sound Broadcasting Services

Date	Time	Programs
Day 2 19 October 2023 (Thursday)	09:00 - 10:30 (BRM Time) 09:30 - 11:00 (THA Time)	Plenary Session 4  ➤ Interference Cases  • Interference cases on 850 MHz band  • Interference cases on 900 MHz, 1800  MHz and 2100 MHz bands
	15 Minutes	Coffee Break
	10:45 - 12:00 (BRM Time) 11:15 - 12:30 (THA Time)  12:00 - 13:30 (BRM Time) 12:30 - 14.00 (THA Time) 13:30 - 16:30	Plenary Session 5  ➤ New Work Item  • Band plan for 3500 MHz  ➤ Any Other Matter  ➤ Date and Venue of the next JTC Meeting  Lunch
	(BRM Time) 14:00 - 17.00 (THA Time)	Preparation of Agreed Minutes of the Meeting
Day 3 20 October 2023 (Friday)	09:00 - 10:30 (BRM Time) 09:30 - 11:00 (THA Time)	Plenary Session 6  ➤ Consideration and Adoption of the Agreed Minutes of the Meeting
	15 Minutes	Coffee Break
	10:45 - 12:00 (BRM Time) 11:15 - 12:30 (THA Time)	Plenary Session 7  ➤ Digital Signing of the Agreed Minutes of the 5 <sup>th</sup> JTC Meeting  ➤ Closing of the 5 <sup>th</sup> JTC Meeting